# SDR CALA2015030993422

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 52,314 hours, 11,067 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHTS ASSOCIATED WITH M33406 BATTERY PACK ARE INOPERATIVE.  R & R EMER LIGHT BATTERY PACK M33406 IAW AMM 33-51-06.  OPERATIONS CHECKED NORMAL.
